# SDR SWAA2021021848201

- Difficulty date: January 25, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: BAC514K1
- Condition: Deteriorated
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY FWD DOOR CUT OUT MOUNT AT FWD GALLEY AREA (2 EA).  REPLACED SHOCK MOUNT LOC ENTRY FWD DOOR CUT OUT AT FWD GALLEY AREA (2EA) DUE TO DETERIORATED NOT FOUND ALLOWABLE DAMAGE PART NUMBER USED BAC514K1 PO 202019825900101 IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 11 REV D.
